# SDR 2004FA0000400

- Difficulty date: March 17, 2004
- Submitted: May 13, 2004
- Operation: General aviation
- Aircraft: N969WC
- Make and model: Micco MAC-145A
- Aircraft serial: 260010
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC3YR
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE WELD JOINT THAT ATTACHES THE UPPER WING SKIN ATTACH BRACKET TO THE UPPER MAIN WING SPAR CENTER SECTION JUST ABOVE THE UPPER LT WING ATTACHMENT FITTING WAS CRACKED.  MANUFACTURER WAS CONTACTED AND REPAIR INSTRUCTIONS WERE PROVIDED.  THE LT WING WAS REMOVED FOR ACCESS.  THE LT WING WELD AREA WAS PROPERLY PREPARED AND REWELDED IAW MM.
